MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample was not available for investigation.The investigation did not identify a product problem.The cause of the event could not be determined. .
 
Event or Problem Description
The initial reporter received questionable elecsys ft4 iii assay and elecsys ft3 iii ver.2 results from two samples from the same patient tested on the customer's cobas 8000, cobas e 602 module with serial number (b)(4), the investigation site's e 411 with serial number (b)(4) and the investigation site's e 601 with serial number (b)(4).This is for the ft3 iii assay.Please refer to with patient identifier (b)(6) for the ft4 iii assay.The reporter was not able to provide the date of measurement at the customer site.The date of blood sampling was used as the date of the event.The initial results were not reported outside of the laboratory.The ft3 iii v2 reagent lot number used at the customer's laboratory is 573234.The expiration date was requested but not provided.The ft3 iii v2 reagent lot number used at the investigation site's e 411 is 573234 with an expiration date of 31-jan-2023.The ft3 iii v2 reagent lot number used at the investigation site's e 601 is 573234 with an expiration date of 31-jan-2023.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16373413
Report Number1823260-2023-00453
Device Sequence Number6908396
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot Number573234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale